按条件检索“318”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. Integrative enrichment analysis: a new computational method to detect dysregulated pathways in heterogeneous samples SCOPUS SCIE

作者:Yu, Xiangtian; Zeng, Tao; Li, Guojun

作者机构:[Yu, Xiangtian; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zeng, Tao] Chinese Acad Sci, Shanghai Inst Biol Sci, Inst Biochem & Cell Biol, Key Lab Syst Biol, Shanghai 200031, Peoples R China.

来源:BMC GENOMICS,2015,Vol.16

WOS被引数:2

资源类型:期刊论文

WOS:000365281900004

62. Migrativity property for uninorms and semi t-operators EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,455-465

WOS被引数:4

资源类型:期刊论文

WOS:000362380600028

63. Growth of the solutions of some q-difference differential equations SCOPUS SCIE

作者:Xu, Hong-Yan; Yang, Lian-Zhong; Wang, Hua

作者机构:[Xu, Hong-Yan; Wang, Hua] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,20151-12

WOS被引数:3

资源类型:期刊论文

WOS:000355858800001

64. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales

作者:You-zheng DING;Zhong-li WEI;

作者机构:[You-zheng DING]School of Mathematics, Shandong University;[Zhong-li WEI]Department of Mathematics, Shandong Jianzhu University

来源:Acta Mathematicae Applicatae Sinica,2015,Issue.02,287-296

资源类型:期刊论文

65. An Improved Upper Bound on Edge Weight Choosability of Graphs SCOPUS SCIE

作者:Wang, Guanghui;Yan, Guiying

作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yan, G] Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing, 10080, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1789-1793

资源类型:期刊论文

WOS:000360192700052

66. Affine cellularity of BLN algebras SCOPUS SCIE

作者:Cui, Weideng

作者机构:[Cui, WD]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF ALGEBRA,2015,Vol.441,582-600

WOS被引数:4

资源类型:期刊论文

WOS:000361411700022

67. A Result on Linear Arboricity of Planar Graphs SCOPUS SCIE

作者:Luo, Zhaoyang

作者机构:[Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Luo, Zhaoyang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.120,403-412

资源类型:期刊论文

WOS:000354006100035

68. Coupled nonlinear advection-diffusion-reaction system for prevention of groundwater contamination by modified upwind finite volume element method EI SCOPUS SCIE

作者:Liu, Wei;Huang, Jian;Long, Xiaohan

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China;[ Huang, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Long, X] School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong, 264025, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2015,Vol.69,Issue.6,477-493

WOS被引数:3

资源类型:期刊论文

WOS:000352751700003

69. 嵌入曲面的特殊图的边染色

作者:孙林;罗朝阳;

作者机构:[孙林]昌吉学院数学系,山东大学数学学院

来源:运筹学学报,2015,Issue.01,125-130

资源类型:期刊论文

70. A Non-Zero Sum Differential Game of BSDE with Time-Delayed Generator

作者:SHI Jingtao;WANG Guangchen;

作者机构:[SHI Jingtao]School of Mathematics,Shandong University;[WANG Guangchen]School of Control Science and Engineering

会议名称:第三十四届中国控制会议

来源:第三十四届中国控制会议论文集(B卷),2015

资源类型:会议论文

71. Time fractional dual-phase-lag heat conduction equation

作者:续焕英;蒋晓芸;

作者机构:[续焕英]School of Mathematics,Shandong University;[蒋晓芸]School of Mathematics and Statistics,Shandong University

来源:Chinese Physics B,2015,Issue.03,211-217

资源类型:期刊论文

72. Uniform estimates for sums of coefficients of symmetric square L-function SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.148,220-234

资源类型:期刊论文

WOS:000346218500015

73. Chaos in Periodic Discrete Systems EI SCOPUS SCIE

作者:Shi, Yuming; Zhang, Lijuan; Yu, Panpan; Huang, Qiuling

作者机构:[Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Yu, Panpan] Yuhua Middle Sch, Jinan 250117, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2015,Vol.25,Issue.1

资源类型:期刊论文

WOS:000349227400012

74. The number of coefficients of automorphic L-functions for GL(m) of same signs SCOPUS SCIE

作者:Liu, Jianya; Wu, Jie

作者机构:[Liu, Jianya] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] CNRS, Inst Elie Cartan Lorraine, UMR 7502, F-54506 Vandoeuvre Les Nancy, France.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.148,429-450

WOS被引数:5

资源类型:期刊论文

WOS:000346218500026

75. Non-real eigenvalues of one dimensional p-Laplacian with indefinite weight EI SCOPUS SCIE

作者:Xie, Bing; Qi, Jiangang; Chen, Shaozhu

作者机构:[Xie, Bing; Qi, Jiangang; Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2015,Vol.48,143-149

WOS被引数:2

资源类型:期刊论文

WOS:000356104200021

76. Recursive stochastic linear-quadratic optimal control and nonzero-sum differential game problems with random jumps SCOPUS SCIE

作者:Li, Na; Yu, Zhiyong

作者机构:[Li, Na] QiLu Normal Univ, Dept Math, Jinan 250013, Peoples R China.; [Li, Na; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2015

资源类型:期刊论文

WOS:000354626600004

77. Uniformly Stable Explicitly Solvable Finite Difference Method for Fractional Diffusion Equations SCOPUS SCIE

作者:Hongxing Rui

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Huang, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.1,29-47

WOS被引数:3

资源类型:期刊论文

WOS:000364199400002

78. A Time Discontinuous Galerkin Finite Element Method for Quasi-Linear Sobolev Equations SCOPUS SCIE

作者:Yu, Hong; Sun, Tongjun

作者机构:[Yu, Hong] Shandong Womens Univ, Basic Subject Dept, Jinan 250300, Shandong, Peoples R China.; [Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2015

资源类型:期刊论文

WOS:000360463900001

79. Some sufficient conditions for 1-planar graphs to be Class 1 EI SCOPUS SCIE

作者:Zhang, Wenwen; Wu, Jian-Liang

作者机构:[Zhang, Wenwen; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2015,Vol.566,Issue.C,50-58

资源类型:期刊论文

WOS:000349198000005

80. DIRAC COHOMOLOGY OF COHOMOLOGICALLY INDUCED MODULES FOR REDUCTIVE LIE GROUPS SCOPUS SCIE

作者:Dong, Chao-Ping; Huang, Jing-Song

作者机构:[Dong, Chao-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jing-Song] Hong Kong Univ Sci & Technol, Dept Math, Kowloon, Hong Kong, Peoples R China.

来源:AMERICAN JOURNAL OF MATHEMATICS,2015,Vol.137,Issue.1,37-60

WOS被引数:4

资源类型:期刊论文

WOS:000348969800002

共 16 页, 318 条记录

TOP